Medicine Side Effects?

3 Replies Updated



Conversation Starter

Heather Says:


I was put on a T3 compound of 15 micrograms twice a day and Synthroid. I ended up having about four to five incidents where I had severe stomache cramping and then violent vomiting and a month or two after starting the meds. I did ask my Dr. about it and he said he did not know what that would be from and ordered a food allergy test, which came back fine. I did not feel like the Dr. cared and I did not want to continue having those incidents so I stopped taking the meds. I have not had any of those incidents since but of course I am having all the super sucky symptoms that required the meds in the first place so now I am trying to figure out on my own how I can fix this. Has anyone else experienced this? If so how was it fixed? Why would this happen? Is this a side effect of the T3 or Synthroid or both? I will take any help I can get. Thanks!



Showing Replies 1 - 3 of 3 RSS Feed


Page of 1     Sorted By:
1
Tia Says:
via mobile

Hi all
just started on lyrica 25mg for
rheumatoid and osteoarthritis then today 50mg and 4 days later Going on 75mg max.
How long before I get pain relief as every movement is so painful.
I was on methotrexate 15mg for 5 months , no side effects but pain got worst in my back hip and knee so Rheumatologist took me off methotrexate
Would appreciate any advice.
Thank you.
Tia .
Dublin Ireland.

REPLYSHAREREPORT
Was this helpful?     0     0  
2
David Says:

@Heather,

According to the US National Library of Medicine, stomach cramps and vomiting are both listed as general side effects of Synthroid (Levothyroxine). So it sounds to me like that could've been the problem right there.

Ref: nlm.nih.gov/medlineplus/druginfo/meds/a682461.html#side-effects

Have you had any luck trying various natural alternatives for helping your thyroid produce more hormones on its own?

@Tia (post #1),

It looks like you posted your question the wrong thread, but as far as Lyrica is concerned I believe 25mg is considered to be a low dose for this type of medication. A lot of chronic pain patients I've come across report taking an upwards of 75mg to 100mg to get the kind of relief they need. But it sounds like you're already going to be upping the dose soon as it is, so you may just have to patiently wait until that happens or contact your doctor about the pain being too unbearable with what he currently prescribed you, in hopes that he'll offer you something more.

I hope this helps!

REPLYSHAREREPORT
Was this helpful?     0     0  
3
Tia Says:

Thank you so much for your reply.
Every day the pain gets worse , it's like getting kicked in the hip and groin a lot and I barley keep my balance.
Im going to get injection in my hip soon but I got one in my back and knee over a year ago but got no relief at all.
I think I will ask my gp to send me for another mri to see what has deteorated before I get injection.
I rang my pharmacist and he said I could take difene suppositories as well as the lyrica which are better and safer than most painkillers I've taken over the yesrs.
I wish you great health and thanks again.
Tia?

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Side Effects Of Medicine Eptoin
my son is suffer with epilepsy by birth now he is 32. he is taking eptoin daily for last 32 year. now he is feeling pain... 2 replies
side effects of medicine for cholesterol
My doc has advised ROTUMAC 10 THRU OUT MY LIFE TO BE TAKEN FOR MY ENLARGED HEART. I AM ALSO AN ASTHAMATIC . PLS ADVISE T... 1 reply
medicine side effects of xarelto
Starting taking 15mg (2x daily) of Xarelto approx 2 weeks ago. Skin itching started EN, no rash. Benedryl does help a li... 2 replies
medicine side effects can cause jerking
Namenda 5mg first and donepezil 5mg now. My mother is 84 and she is jerking constantly could this be a med side effect t... 1 reply
side effects of this medicine predmet 16mg
side effects of predmet 16mg. how helpful is it in curing reactive arthritis ## Predmet contains the steroid Prednisone,... 3 replies
Side effects of thyroid medicine
Hi. I am Hafeez and my age is 48. I am a heart patient and my serum creatinine level is 1.6. I am also suffering from a ... 1 reply
medicine for side effects of decdan prectin
My digitisation system is very bad after the use of decdan, prectin tablet ## Hello, Nitin! How are you? I'm sorry t... 1 reply
Side effects of Cough/Code medicines on RA patient?
Hi, I had severe cold and sore throat/throat infection. My family Dr. prescribed me the medicines, Tab Nosivion, Tab Mox...
side effects of comming off medicine
My son suffers from severe migraines and has been on this medicine for 4 1/2 years. We recently took him off because we ... 4 replies
Side effects of Hypertension medicines
Can anybody give explanation on the side effects of Modlip AM eslo D tablets. ## Modlip contains the active ingredient S... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question


with the privacy policy (20191231).


This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 29 September 2014.

We are committed to your privacy.

Copyright © 2005-2020 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA